Differential and Integral Equations

Sobolev type time fractional differential equations and optimal controls with the order in $(1,2)$

Yong-Kui Chang and Rodrigo Ponce

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is mainly concerned with controlled time fractional differential equations of Sobolev type in Caputo and Riemann-Liouville fractional derivatives with the order in $(1,2)$ respectively. By properties on some corresponding fractional resolvent operators family, we first establish sufficient conditions for the existence of mild solutions to these controlled time fractional differential equations of Sobolev type. Then, we present the existence of optimal controls of systems governed by corresponding time fractional differential equations of Sobolev type via setting up approximating minimizing sequences of suitable functions twice.

Article information

Source
Differential Integral Equations, Volume 32, Number 9/10 (2019), 517-540.

Dates
First available in Project Euclid: 13 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.die/1565661620

Mathematical Reviews number (MathSciNet)
MR3992036

Subjects
Primary: 26A33: Fractional derivatives and integrals 34A08: Fractional differential equations 34K35: Control problems [See also 49J21, 49K21, 93C23] 49J21: Optimal control problems involving relations other than differential equations

Citation

Chang, Yong-Kui; Ponce, Rodrigo. Sobolev type time fractional differential equations and optimal controls with the order in $(1,2)$. Differential Integral Equations 32 (2019), no. 9/10, 517--540. https://projecteuclid.org/euclid.die/1565661620


Export citation